# SDR AALA20180208011

- Difficulty date: February 7, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 1,996 hours, 790 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM FORWARD AND AFT CARGO SMOKE MESSAGE. CREW DECLARED EMERGENCY, AND DIVERTED. THE AIRCRAFT WAS GROUNDED.  PERFORMED A FAULT CONFIRMATION OF CARGO BAY SMOKE WARNING IAW TSM 26-16-00-810-805-A.  PERFORMED CIDS-SDF1 & CIDS -SDF2 GROUND SCAN. NO FAULTS NOTED.
